# SDR UIEA2017082201524

- Difficulty date: August 19, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 97,847 hours, 17,365 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 11621
- Condition: Defective
- Location: Smoke Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE DETECTION FAILS OPERATIONAL TEST AND GROUND TEST PER AMM 26-14-00. REMOVED AND REPLACED 4EA CIRCUIT CARDS 1/L PA001, 1/L PA002, 1/LPA004 + 1/L PA005 RECONFIGURED AIRCRAFT TO KIDDE SYSTEM PER AMM 26-11-00. OPS CHECK GOOD.
